Journal article icon

Journal article

Computing the error linear complexity spectrum of a binary sequence of period 2n

Abstract:

Binary sequences with high linear complexity are of interest in cryptography. The linear complexity should remain high even when a small number of changes are made to the sequence. The error linear complexity spectrum of a sequence reveals how the linear complexity of the sequence varies as an increasing number of the bits of the sequence are changed. We present an algorithm which computes the error linear complexity for binary sequences of period ℓ = 2n using O(l(logl)2) bit operations. The ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1109/TIT.2002.806136

Authors


Lauder, AGB More by this author
Paterson, KG More by this author
Journal:
IEEE Transactions on Information Theory
Volume:
49
Issue:
1
Pages:
273-280
Publication date:
2003-01-05
DOI:
ISSN:
0018-9448
URN:
uuid:02905b1f-dab4-4237-8e3a-5cd079747629
Source identifiers:
147488
Local pid:
pubs:147488

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP